# SDR AU010355

- Difficulty date: April 17, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Condition: Misinstalled
- Location: Pax Door
- Part time: 24,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ENTRY DOOR ESCAPE SLIDE SAFETY PIN INSTALLED.
